A Characterization of Sets of Functions and Distributions on RN Described by Constraints on the Gradient
Journal of convex analysis, Tome 3 (1996) no. 2, pp. 167-194
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1996_3_2_a0,
author = {A. Corbo Esposito and R. De Arcangelis},
title = {A {Characterization} of {Sets} of {Functions} and {Distributions} on {R\protect\textsuperscript{N}} {Described} by {Constraints} on the {Gradient}},
journal = {Journal of convex analysis},
pages = {167--194},
year = {1996},
volume = {3},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_1996_3_2_a0/}
}
TY - JOUR AU - A. Corbo Esposito AU - R. De Arcangelis TI - A Characterization of Sets of Functions and Distributions on RN Described by Constraints on the Gradient JO - Journal of convex analysis PY - 1996 SP - 167 EP - 194 VL - 3 IS - 2 UR - http://geodesic.mathdoc.fr/item/JCA_1996_3_2_a0/ ID - JCA_1996_3_2_a0 ER -
A. Corbo Esposito; R. De Arcangelis. A Characterization of Sets of Functions and Distributions on RN Described by Constraints on the Gradient. Journal of convex analysis, Tome 3 (1996) no. 2, pp. 167-194. http://geodesic.mathdoc.fr/item/JCA_1996_3_2_a0/